| Catalog Number |
MP5312-C |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 2 of the bd maxplus¿ extension set were leaking.The following information was provided by the initial reporter: right above the cuff and where the tubing enters the harder plastic area it was leaking.
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received for the customer's complaint of leakage.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model mp5312-c lot number 22079434 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
Event or Problem Description